# SDR DXTA2023112810169

- Difficulty date: November 27, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N347QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500257
- Aircraft time: 8,091 hours, 6,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 036038
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  NOTIFIED BY PAX THE EMERGENCY LIGHTS FLICKERING ON & OFF . LIGHT SWITCH WAS CYCLED & AFTER A FEW SECONDS, BEGAN FLICKERING AGAIN WITH SWITCH IN ARM.  PERFORMED TC-FLT-33-1001. FOUND WITH BOTH BATTERIES CONNECTED, ALL EMERGENCY LIGHTS WOULD START TO FLICKER WITHIN APPROX 5 MINS. FOUND THE NR1 BATTERY ALLOWED THE LIGHTS TO FLICKER APPROX 5 MINS AFTER LIGHT SWITCH WAS PLACED TO ON. FOUND THE NR 2 BATTERY ALLOWED THE EMERGENCY LIGHTS TO ILLUMINATE & FLICKER IMMEDIATELY WITH  SWITCH IN ARM. REMOVED FAULTY NR 1 FWD BATTERY & INSTALLED REPAIRED BATTERY IAW MM 33-52-01. REMOVED FAULTY NR 2 BATTERY & INSTALLED REPAIRED BATTERY IAW MM 33-52-01. PERFORMED OPS TEST IAW MM 33-52-01, NO DEFECTS NOTED.
